Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Stochastic Analysis of a Compressible Gas Lubrication Slider Bearing Problem

Jagdish Chandra, G. S. Ladde and V. Lakshmikantham
SIAM Journal on Applied Mathematics
Vol. 43, No. 5 (Oct., 1983), pp. 1174-1186
Stable URL: http://www.jstor.org/stable/2101424
Page Count: 13
  • Subscribe ($19.50)
  • Cite this Item
Stochastic Analysis of a Compressible Gas Lubrication Slider Bearing Problem
Preview not available

Abstract

By employing the theory of stochastic differential inequalities and a comparison result for the stochastic boundary value problem, the effects of roughness for a nonlinear gas lubricated problem are analyzed. In particular, by summarizing analytic techniques, estimates on the absolute mean and root-mean-square deviation of a normalized load carrying capacity from the smooth case are obtained for a general nonlinear one-dimensional problem.

Page Thumbnails

  • Thumbnail: Page 
1174
    1174
  • Thumbnail: Page 
1175
    1175
  • Thumbnail: Page 
1176
    1176
  • Thumbnail: Page 
1177
    1177
  • Thumbnail: Page 
1178
    1178
  • Thumbnail: Page 
1179
    1179
  • Thumbnail: Page 
1180
    1180
  • Thumbnail: Page 
1181
    1181
  • Thumbnail: Page 
1182
    1182
  • Thumbnail: Page 
1183
    1183
  • Thumbnail: Page 
1184
    1184
  • Thumbnail: Page 
1185
    1185
  • Thumbnail: Page 
1186
    1186